# SDR USAABA03006

- Difficulty date: February 18, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N673UW
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 37000202
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 13,309 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

PHL - FLT 3 - UPON LANDING AT PHL AND APPLYING REVERSE THRUST, THE CREW RECEIVED A FIRE WARNING ON THE LEFT ENGINE.  CREW ACTIVATED BOTH FIRE BOTTLES. WITH ENGINE OUT OF REVERSE, THE FIRE WARNING CEASED.  NO EVIDENCE OF ACTUAL FIRE WAS FOUND.  MAINTENANCE REPLACED THR NR 1 ENGINE FIRE DETECTION UNIT.  (M)
